# SDR CA961104016

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Alignment Fault
- Location: Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, FLIGHT CONTROL FLAPS LOCKED ALIGNMENT FAULT APPEARED ON E.C.A.M. WHEN FLAP MOVED TO #2 POSITION. CORRECTIVE ACTION INVOLVED RESETING SLAT/FLAP COMPUTER #1 AND #2. ALSO FLAP WING TIP BRAKE RESET AND TEST CARRIED OUT. FLAP OPERATION AND INDICATION CHECKED SERVICEABLE.
